# SDR SWAA2016110109290

- Difficulty date: October 30, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 54,557 hours, 31,763 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA180019C
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUT DOWN/AIR TURNBACK/DECLARED EMERGENCY.  FUEL GAUGES WERE EQUAL ON TAKEOFF ABOUT 6 MIN AFTER TAKEOFF WE NOTICED A 900 LB IMBALANCE NR 1 SIDE LOW.  AT 15 MIN AFTER T/O 1700 LB IMBALANCE NR 1 SIDE LOW.  NR 2 GAUGE DECREASED AT NORMAL RATE & NEVER INCREASED.  NR 2 WING VERY HEAVY IMBALANCE INDICATED 3000 LBS AFTER QRH REFERRAL.  THE DECISION WAS MADE TO SHUT DOWN NR 1 ENGINE.  LANDED UNEVENTFULLY.  R&R ENGINE FUEL FEED ACTUATOR PER AMM.
